# SDR DALA2016012500579

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,599 hours, 19,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK, DUE TO SMOKE IN THE CABIN. IAW LOG 7893748, INSPECTED DOOR AREA HEATERS NTF, INSPECTED ENGINES AT FULL THRUST TAKEOFF POWER WITH ENGINE A/I ON/OFF NTF, INSPECTED ENGINES FOR FLUID LEAKS AND BLEED SYSTEM NTF. INSPECTED 2.5 BLEED PORTS AND SCREENS NTF.  INSPECTED RECIRCULATION FANS/FILTERS NTF, REPLACED RT RECIRCULATION FAN AND BOTH FILTERS AS PRECAUTIONARY.  RAN PACKS AND PNEUMATICS NTF. INSPECTED CABIN DISTRIBUTION DUCT AND PSU'S NTF. INSPECTED IFE, WI-FI, OVENS AND COFFEEMAKERS NTF. PERFORMED REMOVAL OF OIL CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS, NTF.  NO SMOKE, ODOR NOTED.  CONTACTED MAINTENANCE.  AIRCRAFT OK FOR SERVICE.
